FROM OUR EXPERTS

  • Brad
    Health Guide
    April 08, 2009
    Brad
    Health Guide
    April 08, 2009

    My knuckles are constantly changing color from normal, to reddish to blue. Like some of the other posters have said, it does not necessarily coincide with pain. My Orthopaedic doctor did give me steroid shots in my hands, and I can certainly say they did help! Probably cut my pain in my hands by 50%.

    I’d recommend that you talk to your rheumatologist about what’s going on. Hopefully they’ll be able to give you some reassurance about this. You may also want to bring up the possibility of a steroid shot in your hands, especially if you have a lot of pain. Steroid shots tend to last a couple of months, so it is a temporary solution.

    While you’re talking to your rheumatologist, you may want to talk about treatment options. The fact that you’re having bruising makes it sound as if your RA is not controlled. Adjusting your current medication or switching to another medication may help suppress your RA, which should ultimately help the bruised appearance of your joints.


FROM OUR COMMUNITY

You should know Answers to your question are meant to provide general health information but should not replace medical advice you receive from a doctor. No answers should be viewed as a diagnosis or recommended treatment for a condition. Content posted by community members does not necessarily reflect the views of Remedy Health Media, which also reserves the right to remove material deemed inappropriate.